IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the definition of non quadratic Lyapunov function for continuous Takagi Sugeno fuzzy models through their discretized forms

2013 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE)

Author(s): A. Ellouze ; M. Chtourou ; M. Ksantini ; F. Delmotte ; J. Lauber ; M. Dambrine
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2013
Conference Location: Hyderabad, India
Conference Date: 7 July 2013
Page(s): 1 - 7
ISBN (CD): 978-1-4799-0020-6
ISBN (Electronic): 978-1-4799-0022-0
ISSN (Paper): 1098-7584
DOI: 10.1109/FUZZ-IEEE.2013.6622505
Regular:

Since a few years, LMIs conditions associated to the control of continuous Takagi Sugeno (TS) fuzzy models have used non quadratic Lyapunov functions. Indeed they are much more general than... View More

Advertisement